# SDR WTAA970177

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Valve
- Part number: 7445B
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - LANDING GEAR WILL NOT RETRACT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE RESET LANDING GEAR RELEASE VALVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
